# SDR A6WA2018120946216

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 35,735 hours, 35,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOLLOWING A FAILED START ATTEMPT OF THE APU IN FLIGHT AND A 2 MINUTE COOL DOWN AND A SUCCESSFUL START. THERE WAS A VERY STRONG ODOR OF FUEL IN THE COCKPIT AND CABIN. SHUT DOWN THE APU AND ODOR DISSIPATED. CW OPERATIONAL CHECK OF APU IAW AMM 49-10-00. OPS CHECK GOOD. BOTH PACKS ON APU AIR ONLY. NO UNUSUAL ODORS DETECTED. SUSPECT RESIDUAL FUEL FROM FAILED 1ST START ATTEMPT CLEARED AND NEXT APU START.
